I keep reading horrifying reviews about weight gain and acne while using Mirena. Is there a part of the population that didn't have this happen? I have my appointment scheduled to have it inserted and I am extremely nervous. I have had very heavy periods and really bad cramps with the pill I am on so my doctor has suggested this.
Everyone's body reacts differently to birth control, someone can expirence weigt gain or acne but someone else doesn't.
You won't know until you've tried it.
However some of the most common side effects of mirena are weight gain, acne, migraines, abdominal pain and irregular bleeding.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Mar 2010 • 1 answer
Posted 11 Jul 2010 • 2 answers
Posted 10 Nov 2012 • 4 answers
Posted 24 May 2013 • 1 answer
Posted 31 Aug 2016 • 0 answers